# SDR MASA2018052613256

- Difficulty date: May 26, 2018
- Submitted: May 27, 2018
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 19,302 hours, 17,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER FLOOD LIGHT INOP. REPLACED BULB.
